# SDR ABX2024F00000

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 96,560 hours, 25,319 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transponder
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXIOUT  ATC NOT RECEIVING TRANSPONDER.  AC RETURNED TO GATE (BTB) RESET CONTROL HEAD AND PERFORMED OPS CHECK OF BOTH SYSTEMS IAW B767 AMM 34-45-00 OPS CHECK GOOD. MTX RETURNED AC TO SERVICE
